# SDR 97ZZZX3487

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N35854
- Make and model: Cessna U206F
- Aircraft serial: 20602759
- System (JASC): 2822 · Fuel Boost Pump
- Part: Switch
- Part number: S23271
- Condition: Failed
- Location: Throttle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

P/N S-2327-1 FUEL PUMP THROTTLE SWITCH ACTIVATION ARM BREAKS INTERNALLY.  SUBMITTER STATED THIS IS THE 4TH SWITCH IN THE LAST 12 MONTHS.  THIS LAST SWITCH HAS 40 HOURS OPERATION TIME.
